# SDR R7MA33740

- Difficulty date: September 6, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N52285
- Make and model: Snias AS350B3
- Aircraft serial: 3251
- Engine: Tmeca ARRIEL2B
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 9550173220
- Part serial: 244
- Condition: Inoperative
- Location: Eng Ignition
- Part time: 832 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE WHEN HOT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
